# SDR GTIA2020052835187

- Difficulty date: May 26, 2020
- Submitted: May 28, 2020
- Operation: Air carrier
- Aircraft: N690NK
- Make and model: Airbus A320-232
- Aircraft serial: 8434
- Aircraft time: 5,849 hours, 2,657 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST REQUIRES SERVICING.  SERVICED L2 DOOR ASSIST BOTTLE IAW AMM 52-10-00.  LEAK CHECK GOOD.
